# SDR A6WA201040284

- Difficulty date: April 12, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 16,805 hours, 15,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(2 EA) ANGLE CLIPS AT FS 319.00 AND (2 EA) ANGLE CLIPS AT FS 338.00 CORRODED.  FABRICATED NEW ANGLES OUT OF 7075 0.063 AND INSTALLED.
